# SDR SWI2025F00743

- Difficulty date: January 30, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR3L IS CRACKED AT THE ATTACH POINT OF THE PASSENGER DOOR UPPER SILL FS379.00 (MARKED)  (C-CHECK RO 06/23/2025)INSTALLED STGR3L FS379.00-FS394.00 SPLICE REPAIR PER CRJ200SRM 53-00-03-02 STEP 5.A.(14)-(15) AND FIG 202 SH 2, AND DWG 601R31016 REV D. SPLICE REPAIR AT THIS LOCATION PERMITTED PER REO 601R-53-21-3726 REV -- DATE 2025-02-12. COMPLIED WITH TASK CARD 51-900-1003-SKY
